# SDR SWAA2021030953549

- Difficulty date: March 6, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 17,126 hours, 7,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FUSELAGE SKIN IS CREASED AT STA 807 BETWEEN STR 25L-26L / ACOMPLISHED REPAIR OF FUSELAGE SKIN AT STA. 807 BETWEEN STR. 25L-26L PER E.A. 21-153-00515. 'AFT BAG BIN' 'CHOSE UP?' WILL BE ACCOMPLISHED ON N/R # D460281. REF L/P'S 1062354;1180648;1180649. REFERENCE TSR 202100891 FOR ISSURANCE OF DIT FOR FOLLOW UP INSTRUCTIONS. SMA 326-A1190374
